Restless Legs Syndrome
9,923 members6,104 posts

Belly swelling with Lyrica

I’ve been on 100 mgs of Lyrica 3x/day for about 2 months. I also had surgery in June to remove an ovarian cyst and both ovaries. Surgery went well, but now i’ve developed a swelling around my belly button that feels kind of hard when i’m standing, soft lying down. At first I thought the swelling was related to the surgery. My Gyn doc says it’s normal part of healing, but it’s getting larger. Plus i’ve gained 5 pounds since starring Lyrica. I’m wondering if maybe it’s a common side effect of Lyrica, and if it is, does it eventually go away?

Anyone have any similar experiences with Lyrica?

2 Replies
oldestnewest

Hey,

I’m glad your surgery went well! That is a major one! A friend of mine had the same thing done (around the same time!) and is also complaining of a swollen belly. They are having her wear a binder (compression bandage) to help with the swelling.

Although a possible common side effect of Lyrica is weight gain, I’m going to bet the swelling is what accounts for your instance of putting on 5 pounds.

Reply

putting on weight with lyrica is common. i doubt your specific swelling round your belly button is anything to do with lyrica though. it sounds more related to the surgery and healing in some way. is it in an area where there is an obvious scar? lyrica weight gain is more all over like normal weight gain though it did also seem to particularly target my bust!

1 like
Reply

You may also like...